# SDR 2A6R2021051060502

- Difficulty date: May 10, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N530LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0471
- Aircraft time: 4,970 hours, 16,213 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: L533M1009203
- Condition: Corroded
- Location: Zone 100
- Part time: 4,970 hours, 16,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR INSPECTION FOUND THE LEFT HAND KEEL BEAM TOP EXTRUSION AT F.S. 5700, LBL 500 EXFOLIATED AT THE END.
